# SDR UIEA2013013100053

- Difficulty date: January 28, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 45,544 hours, 7,398 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B01925316C
- Part serial: 000611
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE RT OTBD MID FLAP DUE TO DAMAGE.  REMOVED RT OTBD MID FLAP IAW AMM 27-51-04. INSTALLED SERVICEABLE RT OTBD MID FLAP IAW AMM 27-51-04.  OPS CHECK NORMAL IAW MM 27-51-04.
